# SDR UALA2009122804015

- Difficulty date: December 27, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 58,264 hours, 21,458 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE SMELL IN CABIN CENTERED AROUND DOOR 2L DURING DESCENT. SUPPLEMENTAL DATA UPDATE ACP CHECK OF ALL LIGHTING SYSTEM IN ACFT ON BRIGHT AND DIM, CHECKED MONITORS AND VIDEO SYSTEM AND ALL UNDER SEAT WIRING NO DEFECTS FOUND. ACP OPS CK OF PACKS AND RECIRC AND EQUIPMENT COOLING FANS ALL SYSTEMS CK GOOD. FOUND NO BREAKERS OUT IN EE COMPT OR COCKPIT. FOUND BURNT PAPER IN FWD GALLEY OVEN. REMOVED DEBRIS & ALL OPS CK GOOD.
